Agro-Tourism Tours

AGRO-TOURISM

GAIA incredible, earth-shattering idea for a tour that will bring you to the kitchens of families, farms and Agro-tourism for a 4 to 8 day self-guided tour in Albania.

GAIA incredible, earth-shattering idea for a tour that will bring you to the kitchens of families, farms and Agro-tourism for a 4 to 8 day self-guided tour in Albania. The idea is both to taste the delights on offer and also be a part of their cultivation or production process- a full experience. Nature will be in abundance. The agenda and timing, to be adjusted according to the departure from Tirana. The actual agenda is formulated based on a departure from Tirana, AT 8:00 AM! The best group number for this tour is 10 people but could be varied from 8 to max 12 people.

Itinerary

Day 1 – Airport to Tirana
Depends on the flight – First Stop at Kantina Kokomani, Durres (50 min from Tirana Airport)

12:30 PM – 2:30 PM (Wine testing and lunch)
2:30 pm – 3:00 pm departure to Tirana (1 hour trip)
Afternoon Visit at Tirana 6:00 pm – departure to Fustanella Farm, Petrele (30 min from TR)
7:00 pm – 8:30 Dinner 9:00 pm – accommodation in Tirana
Day 2 – Malesi e Madhe (Distance from Tirana to Rec, 2.40 to 3 hours)
08:10 am – departure from Tirana
11:00 AM Arrival to “Rruga e Mullirit Agrotourism Farm” in Rec, Malesi e Madhe
11:00 AM -11:30 AM – introductions and free time (tasting the traditional juice of roses and other appetizers home made by the lady of the house)
11:30 AM – 12:30 PM – agrotourism farm activities (traditional qeleshe game and 15-20 min short hike to the chestnut forest or Maja e Ballezes)
12:30 PM – 2:30 PM (potato and chestnut picking, participation in traditional potato dish preparation) the lunch
Day 3 – Puke (Distance from Rec to Qerret, Puke around 2 hours)
08:00 AM Departure from Rec to Puke, Qerret (2 hours trip)
08:30 AM Pick up of the rest of the group (in the other accommodation facility)
10:30 AM Arrival to Qerret at “Agrotourism Devin”, Puke
10:30 AM till 11:00 AM – introductions and free time
11:00 AM till 12:30 PM – agrotourism farm activities (nettle picking, traditional pie-making, visiting farm animals)
12:30 PM – 2:30 PM lunch
2:30 PM Departure to Puke city (15 min trip)
———————————————————-
3:00 PM Arrival to “Bujtina Oda Kabashi”, Puke city
3:30 PM till 6:30 PM – introductions and free time, Visiting the City of Puka and a cycle tour around the lake, cow milking, milk processing (cheese and yogurt), Assisting in traditional pie making (the northern FLI), site visits.
6:30 PM – 9:30 PM – picnic under the stars with traditional music and traditional food, site visits
Overnight in Puke and Qerret
Day 4 – Shkodra (Distance from Puka to Ganjolle, Shkoder around 1 hours)
8:30 AM Departure from Puke to Ganjolle
9:30 AM Arrival to “Agrotourism Marku”, Guri i Zi
9:30 AM – 10:00 AM – introductions and free time
10:00 AM – 12:30 PM – agrotourism activities (picking leeks, traditional leek pie making, participating in traditional craft – weaving)
12:30 PM – 2:30 PM – lunch
2:30 PM – 4:30 visit the Gur I Zi Foundation. A traditional craft textures production from the woman of the villge (10 min trip from the Agrotourism)
4:30 PM departure to Shkodra
4:50 PM arrival to Oso Kuka Museum, Shkoder (a 15-20 min trip from Gur I Zi)
4:50 PM – 6:30 PM introduction and short museum walk through with a traditional rose welcome drink
6:30 PM – 8:30 PM Joint dinner with music at Hotel Tradita (5 min by car or 15 min walking) Over Night to Shkodra
Day 5 – Shkoder to Tirane
9:00 AM Departure from Shkodra to “Agrotourism Shega”, Muriqan (20 min trip)
9:30 AM – 11:30 AM – introductions and free time, agrotourism activities (fruit picking, a short hike through the farm, bee-keeping – separating bee queens)
11:30 – 1:30 PM Assisting in traditional desert making (tespiqe) and Lunch
1:30 PM – 2:00 PM to the Venice Art Mask Factory (30 min trip)
2:00 PM – 3:30 PM Visit to the Venice Art Mask Factory
3:30 PM Departure to Tirana (2 hours trip) or Monte Negro
Have a Question?

Feel free to reach out and we're happy to answer any questions you may have.

Booking Request

Enquiry Form

Other Tours

Cycling

Cycling Across Albania

Join us for a 8 day journey of cycling across the south of Albania.
HIKING

North tour

Join us across the Albanian alps among the most spectacular sites to see in the Balkan trail the north of Albania.
MIXED TOUR

Explore Albanian Southern

Explore the South and have a unique rural experience.
Comments are closed.
en English
X